Weighted Sobolev spaces in complex ellipsoids
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, p. 325-362
@article{ASNSP_1996_4_23_2_325_0,
     author = {Ortega, Joaquin M. and F\`abrega, Joan},
     title = {Weighted Sobolev spaces in complex ellipsoids},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {2},
     year = {1996},
     pages = {325-362},
     zbl = {0879.32017},
     mrnumber = {1433426},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_2_325_0}
}
Ortega, Joaquín M.; Fàbrega, Joan. Weighted Sobolev spaces in complex ellipsoids. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, pp. 325-362. http://www.numdam.org/item/ASNSP_1996_4_23_2_325_0/

[AD1] K. Adachi, Extending bounded holomorphic functions from certain subvarieties of a weakly pseudoconvex domain, Pacific J. Math. 110 (1984), 9-19. | MR 722733 | Zbl 0477.32013

[AD 2] K. Adachi, Continuation of bounded holomorphic functions from certain subvarieties to weakly pseudoconvex domains, Pacific J. Math. 130 (1987), 1-8. | MR 910650 | Zbl 0589.32025

[AD 3] K. Adachi, Extending HP functions from subvarieties to real ellipsoids, Trans. Amer. Math. Soc. 317 (1990), 351-359. | MR 946214 | Zbl 0687.32007

[AM] E. Amar, Cohomologie complexe et applications, J. London Math. Soc. 29 (1984),127-140. | MR 734998 | Zbl 0583.32033

[BEA] F. Beatrous, Estimates for Derivatives of Holomorphic Functions in Pseudoconvex Domains, Math. Z. 191 (1986), 91-116. | MR 812605 | Zbl 0596.32005

[BER-AN] B. Berndtsson - M. Andersson, Henkin-Ramirez Formulas with Weight Factors, Ann. Inst. Fourier (Grenoble) 32 (1983), 91-110. | Numdam | MR 688022 | Zbl 0466.32001

[BER] B. Berndtsson, A formula for Interpolation and Division in Cn, Math. Ann. 263 (1983), 399-412. | MR 707239 | Zbl 0499.32013

[B-CHA] A. Bonomi - Ph. Crarpentier, Solutions de l'equation ∂ et zeros de la classe de Nevalinna dans certains domaines faiblement pseudo-convexes, Ann. Inst. Fourier (Grenoble) 32 (1982), 53-89. | Numdam | Zbl 0493.32005

[BO-CU-ZE] P. Bonneau - A. Cumenge - A. Zériahi, Division dans les espaces de Lipschitz de fonction's holomorphes, C.R. Acad. Sci. Paris 297 (1983), 517-520. | MR 735489 | Zbl 0576.32025

[BO-DI] P. Bonneau - K. Diederich, Integral solution operators for the Cauchy-Riemann equations on pseudoconvex domains, Math. Ann. 286 (1990), 77-100. | MR 1032924 | Zbl 0698.47020

[BR-CA] J. Bruna - J. Castillo, Hölder and L P -estimatesfor the ∂-equation in some convex domains with real analytic boundary, Mat. Ann. 269 (1984), 527-539. | Zbl 0533.32010

[BR-OR] J. Bruna - J.M. Ortega, Interpolation by Holomorphic Functions Smooth to the Boundary in the Unit Ball of Cn, Math. Ann. 274 (1986), 527-575. | MR 848501 | Zbl 0585.32018

[CH-NA-ST] D.C. Chang - A. Nagel - E.M. Stein, Estimates for the ∂-Neumann problem in pseudoconvex domains of finite type in C2, Acta Math. 169 (1992), 153-228. | Zbl 0821.32011

[CHE-KR-MA] Z. Chen - S.G. Krantz - D. Ma, Optimal Lp estimates for the ∂-equation in C2, Manuscripta Math. 80 (1993), 131-150. | Zbl 0789.32011

[CU] A. Cumenge, Extension dans les classes de Hardy de fonctions holomorphes et estimations de type "Mesures de Carleson " pour l'equations ∂, Ann. Inst. Fourier (Grenoble) 33 (1983), 59-97. | Numdam | Zbl 0487.32011

[DI-FO] K. Diederich - J.E. Fornaess - J. Wiegerinck, Sharp Hölder estimates for ∂ on ellipsoids, Manuscripta Math. 56 (1986), 399-417. | Zbl 0602.32006

[GR-ST] P.C. Greiner - E.M. Stein, Estimates for the ∂-Neumann problem, Princeton University Press, 1977. | Zbl 0354.35002

[GRE] S. Grellier, Behavior of holomorphic functions in complex tangential directions in a domain offinite type in Cn, Publ. Mat. 36 (1992), 251-292. | MR 1179617 | Zbl 0758.32004

[HE] G.M. Henkin, Continuation of bounded holomorphicfunctionsfrom submanifolds in general position to strictly pseudoconvex domains, Math. USSR-Izv. 6 (1972), 536-563. | Zbl 0255.32008

[HI] M. Hickel, Sur un probleme de division dans l'algebre A∞ (D) d'un ouvert faiblemment pseudoconvexe de (C2, Math. Z. 197 (1988), 201-218. | Zbl 0617.32024

[KE] N. Kerzman, Hölder and Lp estimates for solutions of ∂u = f in strongly pseudoconvex domains, Comm. Pure Appl. Math. 24 (1971), 301-379. | Zbl 0205.38702

[KO] J.J. Kohn, Boundary behavior of ∂ on weakly pseudoconvex manifolds of dimension two, J. Differential Geometry 6 (1972), 523-542. | Zbl 0256.35060

[KO] S.G. Krantz, Optimal Lipschitz and LP regularity for the equation ∂u = f on strongly pseudoconvex domains, Math. Ann. 219 (1976), 233-260. | Zbl 0303.35059

[NA-ST-WA] A. Nagel - E.M. Stein - S. Wainger, Boundary behavior of functions holomorphic in domains offinite type, Proc. Nat. Acad. Sci. U.S.A. 78 (1980), 6596-6599. | MR 634936 | Zbl 0517.32002

[OK] G.O. Okikiolu, Aspects of the Theory of Bounded integral operators in Lpspaces, Academic Press. London - New York, 1971. | MR 445237 | Zbl 0219.44002

[OR-FA 1] J.M. Ortega - J. Fàbrega, Division and Extension in weighted Bergman-Sobolev spaces, Publ. Mat. 36 (1992), 837-859. | MR 1210023 | Zbl 0777.32004

[OR-FA 2] J.M. Ortega - J. Fàbrega, Mixed-norm spaces and interpolation, Studia Math. 109 (1994), 233-254. | MR 1274011 | Zbl 0826.32003

[OV] N. Ovrelid, Integral representations formulas and L p estimates for the ∂ equation, Math. Scand. 29 (1971), 137-160. | Zbl 0227.35069

[RA] R.M. Range, On Hölder estimates for ∂u = f on weakly pseudoconvex domains, Proceedings of International Conferences. Cortona, Italy 1976- 1977. Scuola Norm. Sup. Pisa (1978), 247-267. | Zbl 0421.32021